# SDR SWAA2016100608515

- Difficulty date: October 5, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 34,614 hours, 17,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Part number: BMS93CL7TYDSTY1
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL REAR SPAR VAPOR BARRIER FIBERGLASS PANEL CRACKED IN THE WING CENTER SECTION.   / REPAIRED BARRIER IAW EA.
